MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Marquee; Biopsy Instrument

Bard Peripheral Vascular, Inc. Marquee; Biopsy Instrument
Catalog Number MQ1825
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, a male patient underwent an ultrasound guided prostate biopsy procedure using a marquee biopsy instrument via a transrectal approach.During the procedure, the biopsy cannula bent after four tissue samples were obtained.A second instrument with the same reference number and lot number was subsequently used; however, the same issue recurred, with the biopsy cannula bending after four tissue samples were collected.It was further reported that difficulty was encountered while withdrawing the bent cannula from the patient.The procedure was ultimately completed using a third device.The patient experienced discomfort and pain, for which 1percent lidocaine was administered.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H.4.Device manufacture date: unknown.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Marquee
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Carefusion D.R. 203 Ltd.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50893713
Report Number2020394-2026-02812
Device Sequence Number17618243
Product Code KNW
UDI-Device Identifier00801741097225
UDI-Public(01)00801741097225(17)290128(10)0001662706
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMQ1825
Device Lot Number0001662706
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale